Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
defaultusername

Just Got Off Accutane.... And Its Back

Recommended Posts

Hey guys,

So I just got off a 6 month course of accutane and my acne completely cleared up during the time. The only side effect that I noticed was dry lips. I have scars from my previous severe acne. During the end of month 5-6. I was really sick, I had ended up going through so much tissue that my upper lip had mini breakouts from the agitation. After accutane, I notice that my upper lip and chin area has mini whiteheads and little bumps. I thought of this to not be a big deal but a week later, I started breaking out in mini zits. Nothing really cystic yet.

My derma put me on Biacna, a topical i had used before accutane but found it to be ineffective. I thought I should try it again just to calm down my acne. I tried it for a few days and it just keeps getting worse. ( I know that a few days isnt enough for a testing time but I didn't think my acne would come back so fast after 4-5 months of having such a clear face).

I decided to try a more natural method and stumbled upon Manuka honey. I have been trying it on my face for 3 days so far and right after I wash it , my face is really smooth. But i just continue to constantly get little white heads and mini zits here and there.

I did get one cyst but it disappeared the next day.

Is this normal behavior for acne right after accutane? Should I be worried that my acne is coming back so fast? I already have enough scars and the fact that my acne is coming back is a true downer. Can I possible try using Manuka honey as a mask then after washing apply Biacna? Or will it be too much for my skin?

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×